# SDR UIEA2021080701739

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT - 3 ATTEMPTS( APU STARTS NORMAL AFTER 30 MIN ON AND PER MM 49-11-01 )
